Edwin Wolf

Articles in Scholarly Journals [Incomplete List]

  1. Superharmonic functions and bounded point evaluations
    International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 3, pp. 451–458, 1989
  2. Functions in the space R2(E) at boundary points of the interior
    International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 2, pp. 363–370, 1983
  3. Smoothness properties of functions in R2(x) at certain boundary points
    International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 3, pp. 415–426, 1979